GENERALIZED MULTISTABILITY AND NOISE-INDUCED JUMPS IN A NONLINEAR DYNAMICAL SYSTEM

F T ARECCHI, R BADII, A POLITI

Research output: Contribution to journalArticle

93 Citations (Scopus)
Original languageEnglish
Pages (from-to)402-408
Number of pages7
JournalPhysical Review A
Volume32
Issue number1
Publication statusPublished - 1985

Cite this

GENERALIZED MULTISTABILITY AND NOISE-INDUCED JUMPS IN A NONLINEAR DYNAMICAL SYSTEM. / ARECCHI, F T ; BADII, R ; POLITI, A .

In: Physical Review A, Vol. 32, No. 1, 1985, p. 402-408.

Research output: Contribution to journalArticle

@article{c54bb65f5f76478b98a1ef5666b76704,
title = "GENERALIZED MULTISTABILITY AND NOISE-INDUCED JUMPS IN A NONLINEAR DYNAMICAL SYSTEM",
author = "ARECCHI, {F T} and R BADII and A POLITI",
year = "1985",
language = "English",
volume = "32",
pages = "402--408",
journal = "Physical Review A",
issn = "1050-2947",
publisher = "American Physical Society",
number = "1",

}

TY - JOUR

T1 - GENERALIZED MULTISTABILITY AND NOISE-INDUCED JUMPS IN A NONLINEAR DYNAMICAL SYSTEM

AU - ARECCHI, F T

AU - BADII, R

AU - POLITI, A

PY - 1985

Y1 - 1985

M3 - Article

VL - 32

SP - 402

EP - 408

JO - Physical Review A

JF - Physical Review A

SN - 1050-2947

IS - 1

ER -